Scared of coming off

GD Star Rating
loading...

Hey guys,

i have used Roaccutane for 6 months now and my skin is nearly flawless. My problem is that i’m scared of coming off the stuff in case my skin flares up. The only side effects i suffered were dry lips and eyes. Will my skin flare up or should it be fine now?

Thanks to all

  1. pinapplecounty added:

    Hello :)

    I have been off of accutane for about 3 months now. I have gotten only one small tiny pimple since i stopped taking accutane. My skin used to be really oily before acctuane. During acctuane, my skin was really dry, which made me really happy. For the past 3 months, particularly this month, my skin has been oily again. I tried to use skin product for oily skin to see if it can control the oil. Its not working all that well and my face gets really oil by noon each day.

    On the acne, so far so good. Hopefully it will stay as such.

  2. happyraven added:

    Hey

    Have also been off for 3 months now and i am getting the exact same thing. Skin is starting to get oily again, particularly on my forehead. The up side though is that my skin isn’t flaring up. Just hope that its not only a matter of time till it does!!! Is this normal?

  3. pinapplecounty added:

    I think so…i have heard from several people that their skin gets back the oil. I am now using all kinds of products to control the oil.

  4. happyraven added:

    and has your skin not gotten any worse?

  5. gav567 added:

    ive also been off for 3 months (bit of a trend going on :P ). like you lot, my skin was oily. Now, my skin is just normal, neither very dry or oily. i dont use any products on my skin now because i used to relate them to my days of harsh acne and i dont believe they did me anygood.